# SDR N6WA2024062101

- Difficulty date: June 18, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N553GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10296
- Aircraft time: 33,332 hours, 24,326 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: PUI00LH05
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH & RH EMER FLOOR PATH LIGHTING AT FIRST CLASS SEATS 1 & 3 ARE DAMAGED.  REMOVED AND REPLACED LH AND RH EMERENCY FLOOR PATH LIGHTING AT FIRST CLASS SEATS 1 AND 3 IAW CRJ AMM 33-51-01.
